Top 10 Xyzal Allergy 24 Hour Generic – Allergy Medicine

Top 10 Xyzal Allergy 24 Hour Generic – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Curist

#ad

Generic Xyzal Levocetirizine 5 mg, Allergy Pills, Allergy Medicine, Curist, 24 Hour Allergy Relief, 90 Tablets

#ad
Curist #ad - Same strength as the active ingredient in xyzal: Generic Xyzal - Compare to the active ingredients in Xyzal Allergy 24 Hour Relief. Great addition to your medicine cabinet: be prepared for allergy season by having Levocetirizine in your medicine cabinet.

Say hello to the strongest levocetirizine on the market, & a scratchy throat, itchy, not even Xyzal is stronger! Fight your toughest allergy symptoms: Say goodbye to sneezing, a runny & itchy nose, watery eyes, and get back to feeling your best. Long lasting allergy relief: active ingredients Levocetirizine Dihydrochloride 5 milligram tablets work to reduce your symptoms and provide relief all day and night.

Compare to xyzal - levocetirizine dihydrochloride 5 mg is the same active ingredient in Xyzal Allergy 24-Hour at the same strength. No one wants to run to the pharmacy when allergies strike, having Levocetirizine in your cabinet is the perfect solution for anyone needing immediate allergy relief.
BrandCurist #ad
ManufacturerCurist #ad
Part NumberCurist-Xyzal

2. Camber Consumer Care

#ad

Allergy Relief Medicine 35 Count, Generic Xyzal Allergy 24 Hour, Camber Consumer Care Levocetirizine Dihydrochloride 5mg Antihistamine Tablets

#ad
Camber Consumer Care #ad - Take at night to provide allergy symptom relief while you sleep, so you wake refreshed for a more productive day. Indoor and outdoor allergy relief: Camber Consumer Care's allergy medication relieves your allergy symptoms no matter where your adventures take you.

Compare to xyzal allergy 24 hour: Levocetirizine Dihydrochloride is the same active ingredient in Xyzal allergy tablets giving you effective all day relief for greater value. Effective allergy relief: our original prescription strength allergy pills give you all day relief from sneezing, runny nose, Itchy watery eyes, itchy nose and throat. For adults and children: camber Consumer Care levocetirizine dihydrochloride tablets can be used for adults and children 6 years and older for all day allergy relief. 24 hour allergy relief: just as effective on the 24th hour as it did on the 1st hour.
BrandCamber Consumer Care #ad
ManufacturerCamber Consumer Care #ad
Height4 Inches
Length2.75 Inches
Width2 Inches
Part Number6923032131

3. Amazon Basic Care

#ad

5 mg, All Day Allergy Relief, Amazon Basic Care Levocetirizine Dihydrochloride Tablets, Antihistamine, 80 Count

#ad
Amazon Basic Care #ad - Gluten free: amazon basic care levocetirizine dihydrochloride Tablets, 5 mg are a gluten free antihistamine choice for all day allergy relief of: sneezing; runny nose; itchy nose or throat; itchy, watery eyes.

Active ingredient: this product contains levocetirizine dihydrochloride, an antihistamine which compares to the active ingredient in XYZAL Allergy 24HR. Clinically proven relief in 60 minutes. All day allergy relief: this allergy medication provides 24 hour symptom relief from indoor and outdoor allergens. Levocetirizine dihydrochloride is an antihistamine that is clinically proven to provide relief from indoor and outdoor allergies. Allergy symptom relief: provides all day allergy relief by temporarily relieving symptoms due to hay fever or other upper respiratory allergies: sneezing, itchy nose or throat and itchy, runny nose, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height3.25 Inches
Length1.69 Inches
Width1.63 Inches

4. Velocity Pharma

#ad

USP 5mg | 24 Hour Allergy Relief | 180 Count, Levocetirizine Dihydrochloride Tablets

#ad
Velocity Pharma #ad - Generic xyzal - compare to the active ingredient in Xyzal Allergy 24HR*. Ndc package code: 76168-501-18. By velocity Pharma. Levocetirizine Dihydrochloride Tablets, USP 5mg. Value size - 180 Count Tablets.
BrandVelocity Pharma #ad
ManufacturerVelocity Pharma #ad
Part Number190706b

5. Xyzal

#ad

Original Version, Xyzal Allergy Tablet, 80 Count

#ad
Xyzal #ad - Contains: one 1 80-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength. Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst.

Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1. Maximum strength relief: Xyzal is full prescription strength available without a prescription.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height4.63 Inches
Length4.32 Inches
Weight0.11 Pounds
Width1.44 Inches
Part Number230197
Model230197

6. Good Sense

#ad

35 Count, Antihistamine, All Day Allergy Relief, 5 mg, GoodSense Levocetirizine Dihydrochloride Tablets

#ad
Good Sense #ad - Gluten free: goodsense Levocetirizine Dihydrochloride Tablets, 5 mg, are gluten free. All day allergy relief: This allergy medication provides 24 hour symptom relief from indoor and outdoor allergens.

Active ingredient: this goodsense product contains levocetirizine dihydrochloride, an antihistamine which compares to the active ingredient in XYZAL Allergy 24HR. Works fast: clinically proven relief in 60 minutes. Indoor and outdoor allergens: provides all day allergy relief by temporarily relieving symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy nose or throat and itchy, watery eyes.
BrandGood Sense #ad
ManufacturerAmazonUs/PERS8 #ad
Height3.25 Inches
Length1.63 Inches
Width1.69 Inches
Part Number1

7. ValuMeds

#ad

Itchy Eyes, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Dry, Allergies | Cetirizine HCl 10mg Caplets, Hay Fever

#ad
ValuMeds #ad - Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.

Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, a scratchy nose and throat, sneezing, watery eyes, itchy, and other allergy symptoms. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

8. HealthCareAisle

#ad

USP 24 Hour Allergy Relief 5 mg, HealthCareAisle Allergy Relief Levocetirizine Dihydrochloride Tablets, 80 Count

#ad
HealthCareAisle #ad - Compare to the active ingredient in Xyzal Allergy 24HR*. See package label for Warnings, Directions and other important information. Temporarily relieves symptoms due to hay fever or other respiratory allergies such as runny nose; sneezing; itchy, watery eyes; and itchy throat or nose. Clinically proven relief in 60 minutes. Clinically proven for Relief of Indoor and Outdoor Allergies for 24 Hours. Use only as directed.
BrandHealthCareAisle #ad
ManufacturerDr. Reddy's Laboratories, Inc. #ad
Height3 Inches
Length1.75 Inches
Weight0.12 Pounds
Width1.75 Inches

9. WELMATE

#ad

Welmate Allergy Relief | Levocetirizine Dihydrochloride 5 mg 24 Hours | 180 Count Tablets

#ad
WELMATE #ad - Welmate allergy relief contains levocetirizine dihydrochloride 5 mg, an antihistamine which compares to the active ingredient in XYZAL Allergy 24HR. Take at night to provide allergy symptom relief while you sleep, so you wake refreshed for a more productive day.

Be prepared for allergy season by having levocetirizine in your medicine cabinet. Just as effective on the 24th hour as it was on the 1st hour. Why run to the pharmacy when allergies strike! Stocking up on Levocetirizine in your cabinet is the perfect solution for anyone needing immediate allergy relief.

Levocetirizine is clinically proven to provide long-lasting relief from indoor and outdoor allergies. Welmate original prescription strength allergy medicine gives you all-day relief from sneezing, runny nose, Itchy / watery eyes, itchy nose and throat. Welmate levocetirizine provides 24 hour symptom relief from indoor and outdoor allergens.
BrandWELMATE #ad
ManufacturerWelmate #ad

10. Xyzal

#ad

230146, Xyzal Allergy Tablet, Yellow Pack of 1, 35 Count

#ad
Xyzal #ad - Contains: one 1 35-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength. Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst.

Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1. Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat. Maximum strength relief: Xyzal is full prescription strength available without a prescription.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height4.63 Inches
Length4.32 Inches
Weight0.04 Pounds
Width1.44 Inches
Part Number230146
Model230146